Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Is Continuous Spotting A Normal Side Effect Of Visanne?

Is Continuous Spotting A Normal Side Effect Of Visanne?

I was diagnosed with Stage 4 endomet 2 months ago. I had my endometrial cysts removed on both of my ovaries the same week after my diagnosis. I have been taking Visanne since to prevent reoccurrence. I'm still recovering from my surgery but I'm relieved because I don't experience the excruciating menstrual pain anymore. However, about 3 weeks ago, I missed a pill then the next day I started having spotting (sometimes chocolate colored blood, sometimes… read more

A MyEndometriosisTeam Member said:

Yes its normal, that what my doctor. Been spotting on and off since i was on the meds Jan 2018. Then it stopped, with no period. Was not spotting and no period for a while, about 8 months or so. Missed a day of two on the meds, the pain and spotting reappeared. The reality of taking this drug...

posted about 1 year ago
A MyEndometriosisTeam Member said:

Farina,
How are you doing now? Still on visanne? Has the spotting stopped? Did you have any issues with your mental health while on it? Sorry too many questions. I'm literally loosing my mind today which is unlikely me. I get easily upset these days. Very short tempard!!! Any advice? Thank you!

posted 4 months ago
A MyEndometriosisTeam Member said:

I have been on visanne since August and I have been spotting on and off is it normal. Getting a bit worried

posted over 1 year ago
A MyEndometriosisTeam Member said:

Hi... did your bleeding stop? And how?
I was diagnosed with stage 3 endo and a endo cyst which was removed in april and put on 3 months of visanne.. and since then iv been on a period with just a 3/4 day break in between. 5 months now

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in